# SDR AALA200801949

- Difficulty date: July 24, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 61,724 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720101
- Condition: Damaged
- Location: Seat 2b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK EMERGENCY LIGHT AT SEAT 2B DAMAGED.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 2B.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
